# SDR 2025F00124

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1611 LPB TO SLCB: PRESSURIZATION L PACK HI PRESS FOLLOWED BY ALTITUDE WARNING MESSAGE AND OXYGEN MASKS DEPLOYED AUTOMATICALLY. CORRECTIVE ACTION: HAS BEEN REPAIRED ELECTRICAL WIRE HG48J20. PRESSURIZED THE AIR CONDITIONING SYSTEM WITH THE ENGNES. NORMAL CONDITION. REPLACED OXYGEN GENERATOR AT ROW 12AB; REPACKED OXYGEN MASKS
